ITEM METADATA RECORD
Title: Statistical dependency of eddies of different sizes in turbulence
Authors: Peinke, J ×
Friedrich, R
Chilla, F
Chabaud, B
Naert, Antoon #
Issue Date: Oct-1996
Publisher: Springer verlag
Series Title: Zeitschrift fur physik b-condensed matter vol:101 issue:2 pages:157-159
Abstract: Experimental data of a fluid turbulence is analysed with respect to the statistical dependency of eddies of different length scales. The joint probability distributions of velocity fluctuations of two different length scales L(1), L(2) are evaluated. We quantify statistical dependency by calculating the correlation function as well as a suitably defined Kullback information.
URI: 
ISSN: 0722-3277
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Archaeology, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science